# SDR B3OR20010001

- Difficulty date: December 6, 2000
- Submitted: January 11, 2001
- Operation: General aviation
- Aircraft: N9403Y
- Make and model: Cessna T210N
- Aircraft serial: 21064498
- Aircraft time: 2,805 hours
- Engine: Cont TSIO520R
- Engine time: 994 hours
- System (JASC): 7800 · Engine Exhaust System
- Part: Boot Assembly
- Part number: 121136012
- Part serial: NA
- Condition: Small Cuts
- Location: Under Floor
- Component: Mlg Downlock Actuator, Cessna
- Component part number: 12801204
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

This aircraft has an electronic carbon monoxide detector. In cruise flight, the detector registered a reading of 98 ppm CO. OSHA limits exposure to 50 ppm in normal circustances, avation sources suggest a much more conservative 10 to 20 ppm due to the elevated enviroment. The CO level dropped rapidly when air vents were opened. Investigation found that the accordian style seal boots on the main landing gear downlock actuators (under cabin floor) had several cuts in them. Maintenance sealed these with holes with RTV sealant and test flight revealed a maximan reading of 7 ppm in the cabin and 17 ppm in the baggage area.
